# SDR MASA200400720

- Difficulty date: December 22, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 20,770 hours, 14,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 6389 PHX-MFR.  DURING PREFLIGHT THE CREW REPORTED THE AFT SECTIONS OF THE FLOOR PATH EMERGENCY LIGHTS INOP.  MAINTENANCE FOUND THE LIGHTS TO WORK NORMALLY.
